MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD DIRECT CLAMP ACTIVE ANCHOR KIT; SCS ANCHOR

SALUDA MEDICAL PTY LTD DIRECT CLAMP ACTIVE ANCHOR KIT; SCS ANCHOR
Model Number 104523
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Patient Device Interaction Problem (4001); Migration (4003)
Health Effect - Clinical Codes Burning Sensation (2146); Inadequate Pain Relief (2388); Implant Pain (4561)
Date of Event 06/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cls information: brand name: evoke closed loop stimulator (cls) (us) model: 102901 catalog: 3042 lot/batch number: 210d70 udi: (b)(4).
 
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system reported a burning sensation at the evoke closed loop stimulator (cls) implant site and a change in stimulation.The burning sensation resolved when stimulation was turned off; however, tenderness at the cls implant site was reported upon palpation.Magnetic resonance imaging (mri) did not identify an infection.No anomalies were observed during the impedance check.X-rays identified lead migration.Reprogramming was attempted but did not resolve the reported issue.A revision procedure was performed, and the evoke scs system was replaced to resolve the reported event.

Brand Name
DIRECT CLAMP ACTIVE ANCHOR KIT
Common Device Name
SCS ANCHOR
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
MDR Report Key25664613
Report Number3016111136-2026-00139
Device Sequence Number10379384
Product Code LGW
UDI-Device Identifier09352307001817
UDI-Public09352307001817
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2026
Report Date (Section F) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number104523
Device Catalogue Number3043
Device Lot Number9018216303
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/04/2026
Event Location Hospital
Date Report to Manufacturer06/04/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown